# SDR FDEA201509142859

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 430 hours, 25,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover Plate
- Part number: A52374263214
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER COVER PLATE, JUST AROUND THE ACTUATOR ATTACH FITTING FOUND CRACKED.  REPAIRED IAW EA 6-5230-T0320275 P1.  MAJOR REPAIR IAW GMM 6-2-100.
